Alert archive / North Dakota / Extreme Cold Watches in 2012
Extreme Cold Watch 2, NWS Bismarck, ND
NWS Bismarck, ND issued this extreme cold watch at Feb 10, 2012, 2:48 AM CST for 8 counties in North Dakota. It took effect at Feb 11, 2012, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 10, 2012, 2:48 AM CST (08:48 UTC)
- In effect from
- Feb 11, 2012, 12:00 AM CST
- Expired
- Feb 10, 2012, 3:17 PM CST
- In force
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Foster County, ND, McHenry County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Wells County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 8.8 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
823 WWUS73 KBIS 100848 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 248 AM CST FRI FEB 10 2012 ...EXTREME COLD WARNING IN EFFECT THROUGH LATE FRIDAY MORNING FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA... ...EXTREME COLD WATCH FRIDAY NIGHT THROUGH LATE SATURDAY MORNING FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA... .STRONG HIGH PRESSURE OVER CENTRAL AND SOUTHERN SASKATCHEWAN WILL PROVIDE FOR DANGEROUS WIND CHILL TEMPERATURES FRIDAY MORNING. WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 35 BELOW ZERO IN PLACES LIKE BOTTINEAU...ROLLA...RUGBY...HARVEY...AND CARRINGTON. CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN FRIDAY NIGHT THROUGH SATURDAY MORNING. TEMPERATURES OF AROUND 15 BELOW ZERO...COMBINED WITH WIND SPEEDS OF 5 TO 10 MPH...COULD RESULT IN DANGEROUS WIND CHILL TEMPERATURES BETWEEN 30 BELOW AND 35 BELOW ZERO FRIDAY NIGHT THROUGH MID MORNING SATURDAY. PLACES LIKE BOWBELLS...SHERWOOD...BOTTINEAU...ROLLA...RUGBY...HARVEY...AND CARRINGTON COULD BE AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES. NDZ004-005-013-023-025-101700- /O.NEW.KBIS.EC.W.0002.120210T0848Z-120210T1600Z/ /O.NEW.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/ BOTTINEAU-ROLETTE-PIERCE-WELLS-FOSTER- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY...HARVEY... CARRINGTON 248 AM CST FRI FEB 10 2012 ...EXTREME COLD WARNING IN EFFECT UNTIL 10 AM CST THIS MORNING... ...EXTREME COLD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME COLD WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. AN EXTREME COLD WATCH HAS ALSO BEEN ISSUED. THIS EXTREME COLD WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 35 BELOW ZERO THROUGH LATE FRIDAY MORNING. * FROSTBITE WILL OCCUR WITHIN 30 MINUTES ON EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE. AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER KEEPING PETS INSIDE. && $$ NDZ002-003-012-101700- /O.NEW.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/ BURKE-RENVILLE-MCHENRY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...TOWNER 248 AM CST FRI FEB 10 2012 ...EXTREME COLD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME COLD WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * WIND CHILL TEMPERATURES COULD RANGE BETWEEN 30 BELOW AND 35 BELOW ZERO FRIDAY NIGHT THROUGH MID MORNING SATURDAY. * FROSTBITE IS POSSIBLE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER KEEPING PETS INSIDE. && $$ KS/TWH
3 follow-up statements
742 WWUS73 KBIS 101329 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 729 AM CST FRI FEB 10 2012 ...EXTREME COLD WARNING IN EFFECT THROUGH LATE FRIDAY MORNING FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA... ...EXTREME COLD WATCH FRIDAY NIGHT THROUGH LATE SATURDAY MORNING FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA... .STRONG HIGH PRESSURE OVER CENTRAL AND SOUTHERN SASKATCHEWAN WILL PROVIDE FOR DANGEROUS WIND CHILL TEMPERATURES THIS FRIDAY MORNING. WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 BELOW ZERO IN PLACES LIKE BOTTINEAU...ROLLA...RUGBY...HARVEY...AND CARRINGTON THROUGH 10 AM. CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN LATE TONIGHT THROUGH SATURDAY MORNING. TEMPERATURES OF AROUND 15 BELOW ZERO...COMBINED WITH WIND SPEEDS OF 5 TO 10 MPH...COULD RESULT IN DANGEROUS WIND CHILL TEMPERATURES BETWEEN 30 BELOW AND 35 BELOW ZERO LATE TONIGHT THROUGH MID MORNING SATURDAY. PLACES LIKE BOWBELLS...SHERWOOD...BOTTINEAU...ROLLA...RUGBY...HARVEY...AND CARRINGTON COULD BE AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES. NDZ004-005-013-023-025-102130- /O.CON.KBIS.EC.W.0002.000000T0000Z-120210T1600Z/ /O.CON.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/ BOTTINEAU-ROLETTE-PIERCE-WELLS-FOSTER- INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...RUGBY...HARVEY... CARRINGTON 729 AM CST FRI FEB 10 2012 ...EXTREME COLD WARNING REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...EXTREME COLD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME COLD WARNING...WHICH IS IN EFFECT UNTIL 10 AM CST THIS MORNING. AN EXTREME COLD WATCH HAS ALSO BEEN ISSUED. THIS EXTREME COLD WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 BELOW ZERO THROUGH 10 AM THIS MORNING. * FROSTBITE WILL OCCUR WITHIN 30 MINUTES ON EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE. AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER KEEPING PETS INSIDE. && $$ NDZ002-003-012-102130- /O.CON.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/ BURKE-RENVILLE-MCHENRY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...TOWNER 729 AM CST FRI FEB 10 2012 ...EXTREME COLD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * WIND CHILL TEMPERATURES COULD RANGE BETWEEN 30 BELOW AND 35 BELOW ZERO FRIDAY NIGHT THROUGH MID MORNING SATURDAY. * FROSTBITE IS POSSIBLE WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER KEEPING PETS INSIDE. && $$ TWH
450 WWUS73 KBIS 101653 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1053 AM CST FRI FEB 10 2012 ...EXTREME COLD WARNING HAS EXPIRED FOR THE NORTH CENTRAL TODAY... ...EXTREME COLD WATCH FRIDAY NIGHT THROUGH LATE SATURDAY MORNING FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA... .THE EXTREME COLD WARNING FOR THE NORTH CENTRAL AND EXTREME EAST CENTRAL FOR FRIDAY MORNING HAS EXPIRED. AS TEMPERATURES SLOWLY WARM TODAY AND WINDS REMAIN LIGHT THE WIND CHILL WILL REMAIN ABOVE THE WARNING CRITERIA. HOWEVER...THOSE WORKING OUTDOORS SHOULD STILL TAKE PRECAUTIONS AS WIND CHILLS WILL STILL BE AS LOW AS 20 TO 25 BELOW THROUGH NOON TODAY. CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN LATE TONIGHT THROUGH SATURDAY MORNING. TEMPERATURES AROUND 15 BELOW ZERO...COMBINED WITH WIND SPEEDS OF 5 TO 10 MPH...COULD RESULT IN DANGEROUS WIND CHILL TEMPERATURES BETWEEN 30 BELOW AND 35 BELOW ZERO LATE TONIGHT THROUGH MID MORNING SATURDAY. PLACES LIKE BOWBELLS...SHERWOOD...BOTTINEAU...ROLLA...RUGBY...HARVEY...AND CARRINGTON COULD BE AFFECTED BY DANGEROUS WIND CHILL TEMPERATURES. NDZ002>005-012-013-023-025-110100- /O.CON.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... TOWNER...RUGBY...HARVEY...CARRINGTON 1053 AM CST FRI FEB 10 2012 ...EXTREME COLD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... AN EXTREME COLD WATCH HAS ALSO BEEN ISSUED. THIS EXTREME COLD WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 BELOW ZERO THROUGH 10 AM THIS MORNING. * FROSTBITE WILL OCCUR WITHIN 30 MINUTES ON EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE. AN EXTREME COLD WATCH MEANS THAT DANGEROUSLY COLD CONDITIONS ARE POSSIBLE. DRESS APPROPRIATELY IF YOU MUST BE OUTSIDE. CONSIDER KEEPING PETS INSIDE. && $$ WAA
479 WWUS73 KBIS 102117 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 317 PM CST FRI FEB 10 2012 ...EXTREME COLD WARNING FRIDAY NIGHT THROUGH LATE SATURDAY MORNING FOR PORTIONS OF NORTH CENTRAL AND EAST CENTRAL NORTH DAKOTA... .CLEAR SKIES AND VERY COLD TEMPERATURES WILL OCCUR AGAIN LATE TONIGHT THROUGH SATURDAY MORNING. TEMPERATURES AS COLD AS 20 BELOW ZERO...COMBINED WITH WIND SPEEDS OF 10 MPH...WILL RESULT IN DANGEROUS WIND CHILL TEMPERATURES AS LOW AS 40 BELOW. PLACES LIKE BOWBELLS...SHERWOOD BOTTINEAU...ROLLA...RUGBY...HARVEY...AND CARRINGTON WILL SEE WIND CHILLS AS LOW AS 40 BELOW ZERO LATE TONIGHT THROUGH MID MORNING SATURDAY. THOSE WORKING OUTDOORS WILL NEED TO COVER EXPOSED SKIN. FROSTBITE CAN OCCUR WITHING MINUTES. NDZ002>005-012-013-023-025-110530- /O.UPG.KBIS.EC.A.0002.120211T0600Z-120211T1600Z/ /O.NEW.KBIS.EC.W.0003.120211T0600Z-120211T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-WELLS-FOSTER- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... TOWNER...RUGBY...HARVEY...CARRINGTON 317 PM CST FRI FEB 10 2012 ...EXTREME COLD WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED AN EXTREME COLD WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST SATURDAY. THE EXTREME COLD WATCH IS NO LONGER IN EFFECT. * WIND CHILL TEMPERATURES WILL RANGE BETWEEN 30 BELOW AND 40 BELOW ZERO THROUGH LATE TONIGHT THROUGH 10 AM SATURDAY MORNING. * FROSTBITE WILL OCCUR WITHIN MINUTES ON EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN EXTREME COLD WARNING MEANS THAT DANGEROUSLY COLD CONDITIONS ARE EXPECTED TO OCCUR OR ARE OCCURRING. IF NOT PROPERLY PROTECTED...YOU ARE LIKELY TO EXPERIENCE FROSTBITE AND HYPOTHERMIA WHEN EXPOSED TO THESE CONDITIONS. IF YOU MUST BE OUTSIDE...DRESS IN LAYERS OF LOOSE FITTING CLOTHES...WEAR A HAT AND GLOVES OR MITTENS...AND COVER YOUR FACE. KEEP PETS INSIDE. && $$ WAA
What forecasters said that day
The local office's own words before this extreme cold watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this extreme cold watch went out at Feb 9, 11:47 PM CST, 3 hours 1 minute earlier.
Area forecast discussion, Feb 9, 11:47 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1147 PM CST THU FEB 9 2012 .DISCUSSION...COLD AIR ADVECTION CONTINUES TO POUR IN FROM NORTHEAST NORTH DAKOTA. TWO MAIN CONCERNS FOR THE REST OF THE NIGHT...FIRST AN AREA OF STRATUS OVER BELCOURT/ROLLA IS SLIDING SOUTHWEST WHICH IS PICKED UP ON THE NAM 950MB RH PROG. THIS IS FORECAST TO CONTINUE MOVING SOUTHWEST AND WILL LIKELY IMPACT EAST CENTRAL AND PORTIONS OF SOUTH CENTRAL NORTH DAKOTA THROUGH FRIDAY MORNING. THE SECOND CONCERN IS POTENTIAL FOR 30 BELOW WIND CHILL TEMPERATURES ACROSS OUR NORTHEASTERN ZONES BY 12Z FRIDAY. CURRENTLY THERE IS AN AREA 30 BELOW WIND CHILL TEMPS OVER SOUTHERN AND EASTERN MANITOBA. WILL NEED TO WATCH THIS AREA POSSIBLY RETROGRADING INTO OUR NORTHEASTERN ZONES THROUGH EARLY FRIDAY MORNING. DID EXTEND THE MENTION OF FLURRIES IN THE SOUTHWEST WHERE LATEST SATELLITE AND SURFACE OBS SHOWED BEACH AND BAKER WITH LOW CLOUDS/FLURRIES CONTINUING. A WEAK AREA OF OMEGA IS FORECAST TO PERSIST IN THIS AREA FOR A COUPLE MORE HOURS PER 00Z NAM. THE CENTER OF A 1046MB HIGH PRESSURE IS CURRENTLY OVER WEST CENTRAL SASKATCHEWAN AND IS FORECAST TO REACH SOUTHERN SASKATCHEWAN BY 00Z SATURDAY. THUS DRY AND COLD IS THE GOING FORECAST AND WILL CONTINUE THIS TREND. && .AVIATION...LOW-LEVEL RH PROGS INDICATE POTENTIAL FOR SOME MVFR CIGS TO IMPACT KJMS AND POSSIBLY KMOT LATE TONIGHT INTO FRIDAY MORNING. FOR NOW...WILL LIMIT MENTION TO KJMS FROM 10Z TO 15Z. CLOUDS ARE EXPECTED TO SCATTER OUT BY MID TO LATE MORNING. OTHERWISE...EXPECT VFR CONDITIONS AT REST OF TAF SITES THROUGH 11/06Z. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KS AVIATION...RK
Hazardous weather outlook, Feb 10, 12:04 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1204 AM CST FRI FEB 10 2012 NDZ003>005-011>013-022-023-025-036-037-047-048-050-051-110615- RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-SHERIDAN-WELLS- FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 1204 AM CST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...REST OF TONIGHT WIND CHILLS RANGING FROM 25 TO 30 BELOW ZERO ARE POSSIBLE INTO FRIDAY MORNING ACROSS NORTH CENTRAL NORTH DAKOTA AND THE JAMES RIVER VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001-002-009-010-017>021-031>035-040>046-110615- DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER- MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE- HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1204 AM CST FRI FEB 10 2012 /1104 PM MST THU FEB 9 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:48 AM CST | Extreme Cold Warning | BIS | Bottineau, Foster, Pierce, Rolette, Wells | 7 hr |
| Feb 10, 3:17 PM CST | Extreme Cold Warning | BIS | Bottineau, Burke, Foster, McHenry, Pierce, Renville and 2 more | 18 hr |
Nearby
Extreme Cold Watches in North Dakota, 2012Every extreme cold watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.